New Upper Matrix Bounds for the Solution of the Continuous Algebraic Riccati Matrix Equation
Davies, Richard and Shi, Peng and Wiltshire, Ron (2008) New Upper Matrix Bounds for the Solution of the Continuous Algebraic Riccati Matrix Equation. International Journal of Control Automation and Systems , 6 (5). pp. 776-784. ISSN 1598-6446Full text for this resource is not available from the Research Repository.
In this paper, new upper matrix bounds for the solution of the continuous algebraic Riccati equation (CARE) are derived. Following the derivation of each bound, iterative algorithms are developed for obtaining sharper solution estimates. These bounds improve the restriction of the results proposed in a previous paper, and are more general. The proposed bounds are always calculated if the stabilizing solution of the CARE exists. Finally, numerical examples are given to demonstrate the effectiveness of the present schemes.
|Uncontrolled Keywords:||ResPubID16143, continuous algebraic Riccati equation (CARE), eigenvalue bound, iterative algorithm, matrix bound, similarity transformation|
|Subjects:||FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
|Date Deposited:||01 May 2012 01:56|
|Last Modified:||01 May 2012 01:56|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||7 - View on Scopus|
Repository staff only